# SDR CALA2022020700325

- Difficulty date: February 4, 2022
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N475UA
- Make and model: Airbus A320-232
- Aircraft serial: 1495
- Aircraft time: 60,107 hours, 26,009 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Frame
- Part number: D53480082252
- Condition: Cracked
- Location: Fr68
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H AFT FR 68 DOORSTOP FITTING #1 I/B LOWER (D1) HAS CRACK INDIC ATION NOTED IN HOLE IAW NTM 51-10-01 PT6. INSTALLED FREEZE PLUG AND WASHERS. REINSTA SHOLD FROM TIME OF ADL/REPAIR EMBODIMENT 24500 FC (FH NOT RELEVA ETHOD NTM 51-10-08 AND ROTO TEST REF TO AMM 53-41-00. IAW SRI 53 LLED #1 DOOR FITTING IAW SRM 52-13-31-400-002-A. INSPECTION THRE NT) SUBSEQUENT INSP AT INTERVALS 10700 (FH NOT RELEVANT), INSP M -41-12-205-009.  REFF VT MAE NRC 0020529 FOR WORK PERFORMED. REPAIRED L/H AFT FR 68 DOORSTOP FITTING #1 I/B LOWER (D1), IAW S RM 53-41-12-300-10. HOLE REAMED FINAL TO 0.403" NO CRACKS NOTED ADD EMP:U354480 OK TO CARRY PER SRI 53-41-12-205-009, REQUIRES INSPECTION AT TOMC-APPROVAL FROM SC1ELBYC COMMENT 24500 F/C''S FROM REPAIR EMBODIMENT, F/H''S NOT RELEVANT. SUBSEQUENT INSPECTIONS EVERY 10700 F/C''S, F/H''S NOT RELEVANT. TOMC APPROVED : QC REVIEWED TOMC APPROVED : QC REVIEWED INIT : 24500 FC INIT WILL ITO TO RIR (-4386) RIR : 10700 FC.................AP/U366012 RECORDS UPDATE - AP CORRECTION TO DISCREPANCY AS NOT L/H SHOULD STATE R/H.
